Posted by oracle on August 21, 2002, at 13:39:28
In reply to Re: Experiences with Psych Meds and Sinus problems » missliz, posted by Rick on August 21, 2002, at 13:04:47
> So to get rid of it, will I have to:
> --Talk quietly all the time
This is bad for your voice, actually.
The best thing for the voice is speaking
normally, this should not tire the voice at all.
Speaking softly generally uses inproper phonation
> --Take voice therapy
> --Cut out all cafeine and chocolate and anything
> acidic like like carbonated beverages,
> tomatoes, citrus fruit, milk products, and
> hot peppers
> --Drink 2 gallons of water a day and take
> Guaufenisen (I have the latter and I'm not
> sure it helps -- and I THINK I have the long-
> acting kind -- will have to check)
> --Quit all drying psychotropics but keep my
> anxiety at bay nonetheless (!)
I think this is not a good idea and has nothing
to do with your voice problems
> --Take an antihistamine for allergies, but avois
> drying drugs like antihistamines
Do you really have allergies ? Antihistamines
don't have to be drying.
> --Figure out what to do about possible "invisible"
> GERD that a high dose of Prilosec isn't keeping
> at bay
> --Eat early, get a humidifier, get a nasal
> irrigator (THAT I'm doing), raise my headboard,
> clean the heating system of allergens
> --Don't allow myself to cough or clear my thraot
It sounds to me like you have a choice.
Make changes and have a voice, make no changes and don't have a voice.